# SDR ASOA201102198

- Difficulty date: November 16, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 27,167 hours, 23,753 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD "EXIT" PLACARD IS DETERIORATED.  R & R ASD EXIT PLACARD IAW AMM 11-30-00.
